On a method of studying the behavior of the difference of two solutions of nonlinear differential equations
Doklady Akademii Nauk, Tome 244 (1979) no. 4, pp. 793-796
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_244_4_a0,
author = {V. F. Baklanovskaya},
title = {On a method of studying the behavior of the difference of two solutions of nonlinear differential equations},
journal = {Doklady Akademii Nauk},
pages = {793--796},
year = {1979},
volume = {244},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_244_4_a0/}
}
TY - JOUR AU - V. F. Baklanovskaya TI - On a method of studying the behavior of the difference of two solutions of nonlinear differential equations JO - Doklady Akademii Nauk PY - 1979 SP - 793 EP - 796 VL - 244 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1979_244_4_a0/ LA - ru ID - DAN_1979_244_4_a0 ER -
V. F. Baklanovskaya. On a method of studying the behavior of the difference of two solutions of nonlinear differential equations. Doklady Akademii Nauk, Tome 244 (1979) no. 4, pp. 793-796. http://geodesic.mathdoc.fr/item/DAN_1979_244_4_a0/